Top answers from doctors based on your search:
Disclaimer

stopping depakote cold turkey

A 27-year-old male asked:
Dr. Rhonda Simons
15 years experience Family Medicine
If you were having: Tachycardia or palpitations that we're causing you anxiety can feel "fixed" by klonapin; however after daily use, you can get rebound anxiety, which m ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 46-year-old female asked:
Dr. Mark Diamond
46 years experience Pediatrics
Hard to Say: Hard to say. It is possible that the medication was controlling those symptoms.Did you discuss this with the presribing doctor. If not you really need ... Read More
A female asked:
Dr. Yash Khanna
57 years experience Family Medicine
After 5 days: Half life of Depakote is 9to16 hours,so it will be out of your system maximum 5 days completely and will be 100% safe
Dr. Mark Fisher
34 years experience Neurology
Please repost: Please repost and include the answer to your question given to you by the clinician who prescribed your depakote; or, if you have not asked him/her, p ... Read More
A 21-year-old male asked:
Dr. Robert Kwok
33 years experience Pediatrics
Depends on details: A person taking a prescription drug is doing that because his doctor found an illness or disorder that causes symptoms. Symptoms are likely decreased ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Julie Bruno
16 years experience Clinical Psychology
No: Everyone's body chemistry and drug tolerance/sensitivity is different. Whenever possible is best to titrate off psych meds, meaning take one every oth ... Read More
A 30-year-old member asked:
Dr. Aaron Haug
14 years experience Neurology
Headache prevention: Depakote (valproic acid) is one of several medicines that can reduce the intensity and frequency of headaches (including migraines) when taken on a re ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Bennett Machanic
52 years experience Neurology
Do not despair: Takes many days for the Depakote to leave your system fully, and the hair follicle toxicity will gradually resolve over next 2-3 weeks at most. Depak ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Olav Jaren
19 years experience Neurology
Must be careful: Yes, it is safe- but keep in mind: This is normally done slowly. Depending on what dose you use, the amount you take is gradually reduced over weeks ... Read More
1
1 thank
A 49-year-old male asked:
Dr. Raju Indukuri
45 years experience Psychiatry
Increase in appetite: They both cause increase in appetite. Zyprexa is a bigger problem. Please ask your friend to talk the doctor.
A 39-year-old female asked:
Dr. Elisabeth Farnum
31 years experience Family Medicine
It's complicated!: Hair loss can also be related to physical or emotional stress, or genetic factors. Any relatives with similar problems? Healthy diet can help, some sa ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month